# SDR FDEA201610193657

- Difficulty date: October 19, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 35,740 hours, 18,084 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Detector
- Part number: BDM3003
- Part serial: 58
- Condition: Failed
- Location: Pitot
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF AT APPROXIMATELY 1500 FT,  CAPTAIN`S  PITOT OVERHEAT, STBY PITOT OVERHEAT, FIRST OFFICER PITOT OVERHEAT AND CAPTAIN`S TAT HEAT FAULT.  R & R THE PROXIMITY DETECTOR PROCESSING UNIT IAW MM 32-31-71-04. ALL TESTS PERFORMED AND FOUND OK.
